On some nonlinear hyperbolic systems with damping boundary conditions

Yoshihiro Shibata, Zheng Songmu

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)233-266
Number of pages34
JournalNonlinear Analysis
Volume17
Issue number3
DOIs
Publication statusPublished - 1991
Externally publishedYes

Keywords

  • Damping boundary condition
  • decay rate
  • global existence
  • nonlinear elastic equations
  • nonlinear hyperbolic systems of 2nd order
  • nonlinear wave equations
  • spectral analysis

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this